# SDR ASAA1149782

- Difficulty date: May 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 64476901
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION "Z" ANGLE HAS CORROSION AT FASTENER HOLES BS 727 TO BS 767.  BLENDED AREA FOUND OUT OF LIMITS, FABRICATED REPAIR PARTS IAW B737 400 SRM 51 40 05 AND 51 40 02.
